Based on both my personal experience as well as user feedback, adding in DHEA has nipped the problem in the bud with both myself, as well as most people that present with this issue. So if i was to make a well educated guess, i would certainly say that havoc's estrogen suppression factors can certainly be attributed the cause of libido loss in some users.
It is really tough to pinpoint the exact cause of a libido issues with other compounds and their ability to aromatize. Not to mention the fact that many people that are taking an aromatizeable substance(i.e Testosterone) are also taking an A.I. Very often they can conveniently forget to metion that. I think anyone that's ever taken test before can agree to the fact that you're one horny mofo.
In all honesty celc, i take what i read most of the time with a grain of salt. Not to insult people here at all, but i'm a man of science myself and like to see the proven theories/results. There are WAY TOO many unknowns when reading on these forums to draw any truly accurate conclusions.